EconPapers    
Economics at your fingertips  
 

Journal of Multivariate Analysis

1971 - 2025

Current editor(s): de Leeuw, J.

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 5, issue 4, 1975

Decomposition of multivariate infinitely divisible characteristic functions with absolutely continuous Poisson spectral measures pp. 415-424 Downloads
Shigeru Mase
A note on some laws of the iterated logarithm pp. 425-433 Downloads
T. E. Duncan
Stochastic convergence of weighted sums in normed linear spaces pp. 434-450 Downloads
R. L. Taylor and W. J. Padgett
The square of a Gaussian Markov process and nonlinear prediction pp. 451-461 Downloads
T. Hida and G. Kallianpur
On a vector-valued integral in the "noncommutative" statistical decision theory pp. 462-465 Downloads
A. S. Holevo
Functional relationships having many independent variables and errors with multivariate normal distribution pp. 466-479 Downloads
G. R. Dolby and T. G. Freeman
Some probability inequalities connected with Schur functions pp. 480-486 Downloads
C. G. Khatri and M. S. Srivastava
Multivariate rank statistics for testing randomness concerning some marginal distributions pp. 487-496 Downloads
Marie Husková

Volume 5, issue 3, 1975

Expressions for some hypergeometric functions of matrix argument with applications pp. 283-293 Downloads
Robb J. Muirhead
Location change in marginal distributions of linear functions of random vectors pp. 294-299 Downloads
J. K. Ghosh and P. K. Ghosh
Stationary gaussian Markov fields on Rd with a deterministic component pp. 300-311 Downloads
Loren D. Pitt
Deterministic Gaussian Markov fields pp. 312-313 Downloads
Loren D. Pitt
Multiplicity theory for multivariate wide sense stationary generalized processes pp. 314-321 Downloads
Dag Tjøstheim
Rates of convergence for the laws of large numbers for independent Banach-valued random variables pp. 322-329 Downloads
Carol Alf
Conditional measures and operators pp. 330-413 Downloads
M. M. Rao

Volume 5, issue 2, 1975

Stochastic differential equations pp. 121-177 Downloads
E. J. McShane
Densities for infinitely divisible random processes pp. 178-205 Downloads
Vera Darlene Briggs
The asymptotic equivalence of Bayes and maximum likelihood estimation pp. 206-226 Downloads
Helmut Strasser
Characterization of a class of bivariate distribution functions pp. 227-235 Downloads
S. Tyan and J. B. Thomas
On the unimodality of spherically symmetric stable distribution functions pp. 236-242 Downloads
Stephen James Wolfe
On a completeness property of series expansions of bivariate densities pp. 243-247 Downloads
G. L. Wise and J. B. Thomas
Reduced-rank regression for the multivariate linear model pp. 248-264 Downloads
Alan Julian Izenman
On random power series with nonidentically distributed coefficients pp. 265-270 Downloads
V. K. Rohatgi
Orthogonal polynomials on the negative multinomial distribution pp. 271-277 Downloads
R. C. Griffiths
Types of laws of random vectors and best estimators pp. 278-281 Downloads
Ramachandramurty Ponnapalli

Volume 5, issue 1, 1975

Stochastic evolution equations and related measure processes pp. 1-52 Downloads
D. A. Dawson
A vector multivariate hazard rate pp. 53-66 Downloads
N. L. Johnson and Samuel Kotz
An asymptotic expansion for the distribution of asymptotic maximum likelihood estimators of vector parameters pp. 67-82 Downloads
R. Michel
Minimax and admissible minimax estimators of the mean of a multivariate normal distribution for unknown covariance matrix pp. 83-95 Downloads
Khursheed Alam
On testing for clusters using the sample covariance pp. 96-105 Downloads
Peter Bryant
Gaussian channels and the optimal coding pp. 106-118 Downloads
Masuyuki Hitsuda and Shunsuke Ihara

Volume 4, issue 4, 1974

Asymptotic properties of dynamic stochastic parameter estimates (III) pp. 351-381 Downloads
Bernt P. Stigum
Absolute continuity of information channels pp. 382-400 Downloads
Hisaharu Umegaki
Looking at a Gaussian process through a window pp. 401-408 Downloads
F. Alberto Grunbaum
Asymptotic nonnull distributions of certain test criteria for a covariance matrix pp. 409-418 Downloads
Hisao Nagao
Bayesian inference in error-in-variables models pp. 419-452 Downloads
J. -P. Florens, M. Mouchart and Jean-Francois Richard
On bounded maximum width sequential confidence ellipsoids based on generalized U-statistics pp. 453-468 Downloads
George W. Williams and Pranab Kumar Sen
On the empirical process of multivariate, dependent random variables pp. 469-478 Downloads
Ludger Rüschendorf
On Strassen's version of the law of the iterated logarithm for the two-parameter Gaussian process pp. 479-485 Downloads
W. J. Park
A note on the Union-Intersection character of some MANOVA procedures pp. 486-493 Downloads
Govind S. Mudholkar, Michael L. Davidson and Perla Subbaiah
An identity on the maximum of a set of random variables pp. 494-496 Downloads
Peggy Tang Strait

Volume 4, issue 3, 1974

Minimax estimation of location parameters for certain spherically symmetric distributions pp. 255-264 Downloads
William E. Strawderman
On the evaluation of some distributions that arise in simultaneous tests for the equality of the latent roots of the covariance matrix pp. 265-282 Downloads
P. R. Krishnaiah and F. J. Schuurmann
The iterative instrumental variables method and the full information maximum likelihood method for estimating interdependent systems pp. 283-307 Downloads
Ejnar Lyttkens
A survey of statistical problems in archaeological dating pp. 308-326 Downloads
R. M. Clark
The likelihood ratio tests for the dimensionality of regression coefficients pp. 327-340 Downloads
Yasunori Fujikoshi
On the calculation of generalized binomial coefficients pp. 341-346 Downloads
Robb J. Muirhead
Some remarks on spherically invariant distributions pp. 347-349 Downloads
A. F. Gualtierotti

Volume 4, issue 2, 1974

The central limit theorem for positive definite functions on locally compact groups pp. 123-149 Downloads
K. R. Parthasarathy
Asymptotic joint distribution of the largest roots of several multivariate F matrices I. Quasi-independent case pp. 150-165 Downloads
Minoru Siotani and Shu Geng
Operators as spectral integrals of operator-valued functions from the study of multivariate stationary stochastic processes pp. 166-209 Downloads
Milton Rosenberg
An identity involving partitional generalized binomial coefficients pp. 210-223 Downloads
Christopher Bingham
Some generalizations of the T-method in simultaneous inference pp. 224-234 Downloads
Yosef Hochberg
A characterization of distributions of independent random vectors by the independence of transformed vectors pp. 235-240 Downloads
Lyle Cook
Some remarks on the direct limits of measure spaces pp. 241-252 Downloads
Serge Vasilach

Volume 4, issue 1, 1974

Arithmétique des lois de probabilité définies sur un espace de Hilbert séparable pp. 1-21 Downloads
Bernard Rousseau
On the monotonicity of the power functions of tests based on traces of multivariate beta matrices pp. 22-30 Downloads
Michael D. Perlman
On some tests of growth curve model under Behrens-Fisher stituation pp. 31-51 Downloads
S. R. Chakravorti
Jensen's inequality for a convex vector-valued function on an infinite-dimensional space pp. 52-65 Downloads
Michael D. Perlman
Mutual information in Gaussian channels pp. 66-73 Downloads
Masuyuki Hitsuda
Coding theory in white Gaussian channel with feedback pp. 74-87 Downloads
S. Ihara
Joint asymptotic multinormality for a class of rank order statistics in multivariate paired comparisons pp. 88-105 Downloads
Carl T. Russell and Madan L. Puri
On a property of bivariate distributions pp. 106-113 Downloads
B. L. S. Prakasa Rao
Distribution of the likelihood ratio criterion for testing [Sigma] = [Sigma]0, [mu] = [mu]0 pp. 114-122 Downloads
B. N. Nagarsenker and K. C. S. Pillai
Page updated 2025-04-03